iCliniq logo

Ask a Doctor Online Now

HomeAnswersDermatologypenile disordersI have a reddish-sticky part in my foreskin inspite of having medications. What could it be?

What causes the reddish-sticky part on the foreskin?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

Dr. Nithila. A

Published At June 21, 2019
Reviewed AtJune 3, 2024

Patient's Query

Hello doctor,

I am 39 years old. Since more than a month I had a blister on my foreskin, and I noticed a reddish-sticky part in my foreskin. I saw this after sex because it was painful (but it was not hard sex at all). The blister went away, but the reddish-sticky part stayed. I had also burning and heat in the skin of my testicles. I went to the doctor, and he found an infection. I had antibiotics pills and fungal cream.

After a week, everything was improved, but the reddish-sticky part was still there, but the doctor said everything was fine. But it is not. I went to another two doctors (a urologist and a dermatologist), and they said everything is fine. The dermatologist prescription was Vaseline, that was two weeks ago, and this stays. I am worrying about cancer, and I asked them a biopsy, but they refused. Since before five months I also had a red rash in the gland coming and going, but for more than a month, it has not happened again.

Thank you.

Answered by Dr. Payal Chauhan

Hello,

Welcome to icliniq.com.

I understand that you are concerned, but I can assure you that in the photographs there is no feature suggestive of any cancer. I understand that you had a blister after intercourse, that might be friction blister as other cause of blister in genitals include herpes, but that present as multiple tiny blisters.

Recurrent glans rash can be candida, but right now, I cannot see any changes. It might feel sticky and thin after healing of a blister for some time, but there is nothing to worry. And certainly, there are no features of cancer. Just use some good gentle moisturizer.

Thank you.

Patient's Query

Hello doctor,

Thank you for your response.

1. Do these two medicines need a prescription, or can I buy them over the counter?

2. Can I use vitamin E or coconut oil after this treatment?

3. You told me to use Flutibact twice a day. What about the moisturizer? Should I use them together?

4. The sticky zone in my foreskin has stayed the same; what do you think about it?

Thank you.

Answered by Dr. Payal Chauhan

Hello,

Welcome back to icliniq.com.

Yes, you will require a prescription for it, and you can consult a nearby doctor for the same. You can use vitamin E or coconut oil afterward. Let it heal completely, and I think that stickiness will subside.

Thank you.

Patient's Query

Hello doctor,

Thank you for your reply.

Answered by Dr. Payal Chauhan

Hello,

Welcome back to icliniq.com.

You are welcome.

Thank you.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Payal Chauhan
Dr. Payal Chauhan

Dermatology

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Read answers about:

penile disordersblisters

Ask your health query to a doctor online

Dermatology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy